MAUDE Adverse Event Report: SMITH & NEPHEW, INC. MNITAC,2.0 TI W/NDL,2#2-0 ULTRABRAID; STAPLE, FIXATION, BONE

SMITH & NEPHEW, INC. MNITAC,2.0 TI W/NDL,2#2-0 ULTRABRAID; STAPLE, FIXATION, BONE
Model Number 72202019
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery, the screw fell out when implanting.No patient injury was reported.Back-up device was use to completed the surgery.
 
Additional Manufacturer Narrative
One 2.0 minitac ti anchor was returned for evaluation.Visual assessment of the device showed the anchor and suture are free from the inserter.The needles are free from the suture and were not returned.The anchors threads are heavily damaged making dimensional assessment prohibitive.The insertion device shows no damage.With the limited clinical details provided a root cause cannot be determined.Corrected information.
 
Event or Problem Description
It was reported that during the surgery, the screw fell out when implanting.No patient injury was reported.There was no backup device avalable, the surgery was complete with a competitor device.

Brand Name
MNITAC,2.0 TI W/NDL,2#2-0 ULTRABRAID
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7886110
Report Number1219602-2018-01283
Device Sequence Number11217437
Product Code JDR
UDI-Device Identifier03596010619013
UDI-Public(01)03596010619013(17)220227(10)50649746
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K000797
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2022
Device Model Number72202019
Device Catalogue Number72202019
Device Lot Number50649746
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2018
Initial Date Received by Manufacturer 08/29/2018
Supplement Date Received by Manufacturer10/04/2018
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR
Patient Weight50